RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2003, Volume 10, Number 2, Pages 19–28 (Mi da147)  

A two-level assignment problem with a generalized Monge condition

V. T. Dement'ev, Yu. V. Shamardin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (214 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.87+519.854
Received: 18.06.2003

Citation: V. T. Dement'ev, Yu. V. Shamardin, “A two-level assignment problem with a generalized Monge condition”, Diskretn. Anal. Issled. Oper., Ser. 2, 10:2 (2003), 19–28

Citation in format AMSBIB
\Bibitem{DemSha03}
\by V.~T.~Dement'ev, Yu.~V.~Shamardin
\paper A two-level assignment problem with a generalized Monge condition
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2003
\vol 10
\issue 2
\pages 19--28
\mathnet{http://mi.mathnet.ru/da147}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058008}
\zmath{https://zbmath.org/?q=an:1113.90129}


Linking options:
  • http://mi.mathnet.ru/eng/da147
  • http://mi.mathnet.ru/eng/da/v10/s2/i2/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:447
    Full text:148
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020